Ivanov, V. A., Fomin, V. V., Cherkesov, L. V., Shul’ga, T. Ya. (2006) Mathematical modeling of barotropic waves in Lake Donuzlav. Physical Oceanography, 16 (1). 28-41 doi:10.1007/s11110-006-0013-1
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Mathematical modeling of barotropic waves in Lake Donuzlav | ||
Journal | Physical Oceanography | ||
Authors | Ivanov, V. A. | Author | |
Fomin, V. V. | Author | ||
Cherkesov, L. V. | Author | ||
Shul’ga, T. Ya. | Author | ||
Year | 2006 (January) | Volume | 16 |
Issue | 1 | ||
Publisher | Springer Science and Business Media LLC | ||
DOI | doi:10.1007/s11110-006-0013-1Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 7120816 | Long-form Identifier | mindat:1:5:7120816:5 |
GUID | 0 | ||
Full Reference | Ivanov, V. A., Fomin, V. V., Cherkesov, L. V., Shul’ga, T. Ya. (2006) Mathematical modeling of barotropic waves in Lake Donuzlav. Physical Oceanography, 16 (1). 28-41 doi:10.1007/s11110-006-0013-1 | ||
Plain Text | Ivanov, V. A., Fomin, V. V., Cherkesov, L. V., Shul’ga, T. Ya. (2006) Mathematical modeling of barotropic waves in Lake Donuzlav. Physical Oceanography, 16 (1). 28-41 doi:10.1007/s11110-006-0013-1 | ||
In | (2006, January) Physical Oceanography Vol. 16 (1) Springer Science and Business Media LLC |
See Also
These are possibly similar items as determined by title/reference text matching only.